# SDR SIMA200311305

- Difficulty date: March 27, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING FOUND DURING AN IMBV INSPECTION, GALLEY CROSSBEAM (P/N 145-29150-001) AND PROFILE (P/N 145-29150-003) HAVE CORROSION.  INSTALLED SERVICEABLE CROSSBEAM AND PROFILE IAW EMB 145 SRM 51-40-06, 51-20-03 AND 51-40-02.  (M)
